# SDR SWI2024F00010

- Difficulty date: November 30, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 48,075 hours, 31,541 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON FWD CARGO DOOR AREA, FUSELAGE SKIN AFT TOP CORNER.   (C-CHECK RO 1/19/2024)   REMOVED GOUGING FROM FWD CARGO DOOR AREA, FUSELAGE SKIN AFT TOP CORNER AND REPAIRED REF. REO 670-53-31-838 REV.-A DATED 2023-12-29 STEPS 1-7. COMPLIED WITH SKYWEST M-337 FORM AND SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR WORK DETAILS.
